MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC181000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.Imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: five time points available for evaluation: pre-implantation cta dated on (b)(6) 2021 and post-implantation cta¿s dated on (b)(6) 2021, on (b)(6) 2022, on (b)(6) 2023, and on (b)(6) 2025.Maximum abdominal aortic aneurysm diameters on each time point appears to be: on (b)(6) 2021 ¿ 53.1mm x 54.1mm, on (b)(6) 2021 ¿ 55.6mm x 56.1mm, on (b)(6) 2022 ¿ 53.9mm x 57.0mm, on (b)(6) 2022 ¿ 58.6mm x 60.2mm, on (b)(6) 2025 ¿ 63.3mm x 70.0mm.The aneurysm grew 10.2mm x 15.9mm in diameter over ~3 years and 5 months.There does not appear to be contrast pooling in the aneurysm sac, outside the implanted devices, on all of the time points.No endoleaks are identified with available imaging.Unknown reason for aneurysm growth.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential adverse events that may occur and/or require intervention include but are not limited to aneurysm enlargement.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on january 22, 2025, the physician notified field sales associate (fsa) about a patient implanted with a gore® excluder® aaa endoprosthesis (trunk ipsilateral leg c3) approximately 3-4 years ago.Reportedly, the aneurysm has grown by about 2cm in that time and is now in the 7cm range.Patient has had multiple angiograms and neither they nor the cta¿s show evidence of type 1 or type 2 endoleaks.Physician suspects that it is a transgraft type phenomenon.It is also worth noting that this patient is on eloquist for afib.He is getting a watchman procedure in the near future with the hope that they can discontinue the eloquist as physician suspects that could be a factor, and hopeful that might eliminate the sac enlargement.1001-e: unknown is used to captured the growth of aneurysm without endoleak.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21404074
Report Number3013164176-2025-02394
Device Sequence Number9345860
Product Code MIH
UDI-Device Identifier00733132618743
UDI-Public(01)00733132618743(17)240612
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2024
Device Catalogue NumberPLC181000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexMale